About | Search taxa | Taxon tree | Search literature | Specimens | Distribution | Checklist | Stats | Log in

Polychaeta taxon details

Checked: verified by a taxonomic editorPelogenia anoculata (Hartman, 1939)

711072  (urn:lsid:marinespecies.org:taxname:711072)

accepted
Species
Checked: verified by a taxonomic editorPelagonia anoculata [auct.] (genus misspelling)
Checked: verified by a taxonomic editorPsammolyce antipoda anoculata Hartman, 1939 (superseded original combination)
marine
Checked: verified by a taxonomic editorDistribution Costa Rican part of the North Pacific Ocean  
Checked: verified by a taxonomic editortype locality contained in Costa Rican part of the North Pacific Ocean [from synonym] [view taxon] [details]
Read, G. (2012). Pelogenia anoculata (Hartman, 1939). In: Read, G.; Fauchald, K. (Ed.) (2017). World Polychaeta database. Accessed at http://www.marinespecies.org/polychaeta/aphia.php?p=taxdetails&id=711072 on 2017-12-11

Date
action
by
2012-11-22 21:44:22Z
created

original description  (ofChecked: verified by a taxonomic editorPsammolyce antipoda anoculata Hartman, 1939) Hartman, O. (1939). Polychaetous annelids. Part I. Aphroditidae to Pisionidae. Allan Hancock Pacific Expeditions. 7(1): 1-156., available online at http://www.biodiversitylibrary.org/item/88616#page/13/mode/1up [details]   

redescription Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 62 [details]   

new combination reference  (ofChecked: verified by a taxonomic editorPsammolyce antipoda anoculata Hartman, 1939) Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 62 [details]   

basis of record  (ofChecked: verified by a taxonomic editorPelagonia anoculata [auct.]) Fauchald, K.; Granados-Barba, A.; Solís-Weiss, V. (2009). Polychaeta (Annelida) of the Gulf of Mexico, Pp. 751–788 in D.L. Felder and D.K. Camp (eds.). Gulf of Mexico. Origin, Waters, and Biota. Volume 1, Biodiversity. Texas A&M University Press, College Station, Texas., available online at http://goo.gl/auMxy9 [details]   
 
 Present  Inaccurate  Introduced: alien